Previous |  Up |  Next

Article

Keywords:
quasilinear elliptic; singularity; Sobolev function
Summary:
We consider a quasilinear elliptic problem whose left-hand side is a Leray-Lions operator of $p$-Laplacian type. If $p<\gamma <N$ and the right-hand side is a Radon measure with singularity of order $\gamma $ at $x_0\in \Omega $, then any supersolution in $W_{\mathrm loc}^{1,p}(\Omega )$ has singularity of order at least $\frac{(\gamma -p)}{(p-1)}$ at $x_0$. In the proof we exploit a pointwise estimate of $\mathcal A$-superharmonic solutions, due to Kilpeläinen and Malý, which involves Wolff’s potential of Radon’s measure.
References:
[1] G.  Díaz and R. Leletier: Explosive solutions of quasilinear elliptic equations: existence and uniqueness. Nonlinear Anal. 20 (1993), 97–125. MR 1200384
[2] M.  Giaquinta: Multiple Integrals in the Calculus of Variations and Elliptic Systems. Princeton University Press, Princeton, New Jersey, 1983. MR 0717034
[3] M. Grillot: Prescribed singular submanifolds of some quasilinear elliptic equations. Nonlinear Anal. 34 (1998), 839–856. MR 1636596 | Zbl 0947.35059
[4] J. Heinonen, T.  Kilpeläinen and O. Martio: Nonlinear Potential Theory of Degenerate Elliptic Equations. Oxford University Press, Oxford, 1993. MR 1207810
[5] T. Kilpeläinen: Singular solutions to $p$-Laplacian type equations. Ark. Mat. 37 (1999), 275–289. MR 1714768
[6] T. Kilpeläinen and J. Malý: Degenerate elliptic equations with measure data and nonlinear potentials. Ann. Scuola Norm. Sup. Pisa 19 (1992), 591–613. MR 1205885
[7] L.  Korkut, M. Pašić and D. Žubrinić: Control of essential infimum and supremum of solutions of quasilinear elliptic equations. C.  R.  Acad. Sci. Paris t. 329, Série  I (1999), 269–274. MR 1713330
[8] L.  Korkut, M. Pašić and D. Žubrinić: Some qualitative properties of solutions of quasilinear elliptic equations and applications. J.  Differential Equations 170 (2001), 247–280. MR 1815184
[9] J.  Leray and J.-L. Lions: Quelques résultats de Visik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder. Bull. Soc. Math. France 93 (1965), 97–107. MR 0194733
[10] L.  Mou: Removability of singular sets of harmonic maps. Arch. Rational Mech. Anal. 127 (1994), 199–217. MR 1288601 | Zbl 1026.58017
[11] L.  Simon: Singularities of Geometric Variational Problems. IAS/Park City Math. Ser. Vol. 2. 1992, pp. 183–219. MR 1369589
[12] D.  Žubrinić: Generating singularities of solutions of quasilinear elliptic equations. J.  Math. Anal. Appl. 244 (2000), 10–16. MR 1746784
Partner of
EuDML logo